Über den Wedderburnschen Struktursatz für Lie-Tripel-Algebren.

Holger P. Petersson

Mathematische Zeitschrift (1967)

  • Volume: 98, page 104-118
  • ISSN: 0025-5874; 1432-1823

How to cite


Petersson, Holger P.. "Über den Wedderburnschen Struktursatz für Lie-Tripel-Algebren.." Mathematische Zeitschrift 98 (1967): 104-118. <http://eudml.org/doc/170737>.

author = {Petersson, Holger P.},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {104-118},
title = {Über den Wedderburnschen Struktursatz für Lie-Tripel-Algebren.},
url = {http://eudml.org/doc/170737},
volume = {98},
year = {1967},

AU - Petersson, Holger P.
TI - Über den Wedderburnschen Struktursatz für Lie-Tripel-Algebren.
JO - Mathematische Zeitschrift
PY - 1967
VL - 98
SP - 104
EP - 118
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170737
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.